JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 57
A Generalization of Andersson's Inequality

    Authors: A.McD. Mercer,  
    Keywords: Andersson's inequality, Convex functions, Linear functional.  
    Date Received: 21/04/05  
    Date Accepted: 02/05/05  
    Subject Codes:


    Editors: Peter S. Bullen,  

Andersson's Inequality is generalized by replacing the integration there with a positive linear functional which operates on a composition of two functions. These two functions have rather light restrictions and this leads to considerable generalizations of Andersson's result.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login